PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jaccidemLink to Publisher's site
 
J Accid Emerg Med. 1995 September; 12(3): 231–232.
PMCID: PMC1342496

Amphetamine, not MDMA, is associated with intracranial hemorrhage.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (418K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Images in this article

Click on the image to see a larger version.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Hughes JC, McCabe M, Evans RJ. Intracranial haemorrhage associated with ingestion of 'ecstasy'. Arch Emerg Med. 1993 Dec;10(4):372–374. [PMC free article] [PubMed]

Articles from Journal of Accident & Emergency Medicine are provided here courtesy of BMJ Group